| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system failed to boot, with keyboard lights and screen flashing, on an allura xper fd20 or table.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service performed a system reboot, which restored normal functioning.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).